RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 197, Number 2  


Families of submanifolds of constant negative curvature of many-dimensional Euclidean space
Yu. A. Aminov
3
Quasi-Weyl asymptotics of the spectrum in the Dirichlet problem
A. S. Andreev
17
Closed cross-sections of irrational flows on surfaces
S. Kh. Aranson, I. A. Gorelikova, E. V. Zhuzhoma
35
Weighted estimates for tangential boundary behaviour
V. G. Krotov, L. V. Smovzh
57
Symplectic slices for actions of reductive groups
I. V. Losev
75
Approximation of non-analytic functions by analytic ones
V. G. Ryabykh
87
Discrete symmetries in the generalized Dido problem
Yu. L. Sachkov
95
Zero subsets, representation of meromorphic functions, and Nevanlinna characteristics in a disc
B. N. Khabibullin
117
Solubility on compact subsets for differential equations with real principal pencil of symbols
N. A. Shananin
137
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019